# SDR DALA2021092305710

- Difficulty date: September 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 46,526 hours, 21,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EMER LIGHTS INOP ROWS 27-31. CORRECTIVE ACTION: REPLACED BATTERY, T/S IT TO EMER. POWER SUPPLY. R&R SAME. OPS CHK NORMAL. INSTALLED PSU'S & DADO PANELS. (7982344)
